MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, SECURE L; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, SECURE L; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142120490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Initial reporter (full) phone: (b)(6).
 
Event or Problem Description
The complaint/event involved a primary plum y-type blood set, 200 micron filter, clave secondary port, secure lock, 110 inch.Leakage was reported under the filter chamber during a blood transfusion of packed red blood cells.For this incident, the patient was awake and notified the rn that there was blood dripping out of the tubing.There was no adverse event or harm; however, there was delay in therapy when they have to re-prime another tubing set.The blood that was primed in the other set was technically wasted and the patient did not receive it.This report reflects 1 of 2 occurrences.
 
Additional Manufacturer Narrative
Corrected information can be found in e1 - initial reporter postal code.
 
Additional Manufacturer Narrative
Received: one (1) new list# 142120490, primary plum y-type blood set, 200 micron filter, clave secondary port, secure lock, 110 inch.As received, the set was visually inspected, and no anomalies were found.The set was air pressure leak tested, and no leaks were found.The used/affected set was not returned for evaluation.Without the return of the used sample, a comprehensive investigation cannot be performed.The complaint cannot be confirmed on the returned, new set.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, SECURE L
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22159202
Report Number9615050-2025-00281
Device Sequence Number8906566
Product Code FPA
UDI-Device Identifier10887787006428
UDI-Public(01)10887787006428(17)270701(10)14046341
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142120490
Device Lot Number14046341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer05/08/2025
06/24/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date06/06/2025
07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNIT OF PRBC (PACKED RED BLOOD CELLS), MFR UNK
Patient SexUnknown